# SDR SIMA200423701

- Difficulty date: August 12, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Gouged
- Location: Static Port
- Part time: 4,924 hours, 4,685 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, 10 GOUGES WERE FOUND BELOW RIGHT STATIC PORT AT STRINGER 19.  BLENDED GOUGES TO REMOVE DAMAGE.  FABRICATED A DOUBLER.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2004-1453686 DATED AUGUST 10, 2004 AND IC2004-145/3710 DATED AUGUST 11, 2004.  (M)
